# SDR 97UAL900268

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Cable
- Part number: 58791
- Condition: Damaged
- Location: Bs 93/800
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INOP ROW 13 THROUGH ROW 26.  *S/D*  REPLACED EEL SYSTEM POWER CABLES AT ROWS 16 AND 23.  EEL LIGHTING SYSTEM OPERATES NORMALLY.  CABLES DAMAGED PROBABLY DURING CARPET REPLACEMENTS.
